Alert archive / California / Winter Storm Warnings in 2022

Winter Storm Warning 6, NWS Eureka, CA

December 8, 2022

NWS Eureka, CA issued this winter storm warning at Dec 8, 2022, 9:31 AM PST. It took effect at Dec 9, 2022, 4:00 PM PST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 8, 2022, 9:31 AM PST (17:31 UTC)
In effect from
Dec 9, 2022, 4:00 PM PST
Expired
Dec 10, 2022, 2:36 PM PST
In force
23 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

400 
WWUS46 KEKA 081731
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
931 AM PST Thu Dec 8 2022

CAZ107-090145-
/O.UPG.KEKA.WS.A.0006.221210T0000Z-221211T1200Z/
/O.NEW.KEKA.WS.W.0006.221210T0000Z-221211T1200Z/
/O.CON.KEKA.WW.Y.0012.000000T0000Z-221209T0600Z/
Northern Trinity-
931 AM PST Thu Dec 8 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING ABOVE 2500 FEET...
...WINTER STORM WARNING IN EFFECT FROM 4 PM FRIDAY TO 4 AM PST
SUNDAY ABOVE 2500 FEET...

* WHAT...For the Winter Storm Warning above 2500 feet, heavy 
  snow expected. Total snow accumulations of up to 24 inches. 
  Winds gusting as high as 65 mph. For the Winter Weather 
  Advisory above 2500 feet, snow. Additional snow accumulations 
  of up to 7 inches.

* WHERE...Northern Trinity County.

* WHEN...For the Winter Storm Warning, from 4 PM Friday to 4 AM 
  PST Sunday. For the Winter Weather Advisory, until 10 PM PST 
  this evening.

* IMPACTS...Travel could be very difficult to impossible. The
  hazardous conditions could impact the morning or evening
  commute. Strong winds could cause tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

Slow down and use caution while traveling. 

The latest road conditions for the state of California can be
obtained by calling 1-800-GAS-ROAD.

&&

$$

CAZ108-090145-
/O.NEW.KEKA.WW.Y.0013.221210T0000Z-221210T1200Z/
/O.CON.KEKA.WW.Y.0012.000000T0000Z-221209T0600Z/
Southern Trinity-
931 AM PST Thu Dec 8 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING ABOVE 2500 FEET...
...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 4 AM PST
SATURDAY ABOVE 3000 FEET...

* WHAT...For the first Winter Weather Advisory above 2500 feet,
  snow. Additional snow accumulations of up to 6 inches. For the
  second Winter Weather Advisory above 3000 feet, snow expected.
  Total snow accumulations of up to 7 inches. Winds gusting as 
  high as 65 mph.

* WHERE...Southern Trinity County.

* WHEN...For the first Winter Weather Advisory, until 10 PM PST 
  this evening. For the second Winter Weather Advisory, from 4 
  PM Friday to 4 AM PST Saturday.

* IMPACTS...Travel could be very difficult to impossible. The
  hazardous conditions could impact the morning or evening
  commute. Strong winds could cause tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state of California can be
obtained by calling 1-800-GAS-ROAD.

&&

$$

CAZ105-106-090145-
/O.CON.KEKA.WW.Y.0012.000000T0000Z-221209T0600Z/
Northern Humboldt Interior-Southern Humboldt Interior-
931 AM PST Thu Dec 8 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING ABOVE 2500 FEET...

* WHAT...Snow above 2500 feet. Additional snow accumulations of 
  up to 7 inches. Winds gusting as high as 35 mph.

* WHERE...Northern Humboldt Interior and Southern Humboldt 
  Interior Counties.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state of California can be
obtained by calling 1-800-GAS-ROAD.

&&

$$
8 follow-up statements
623 
WWUS46 KEKA 082003
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
1203 PM PST Thu Dec 8 2022

CAZ105-106-082115-
/O.CAN.KEKA.WW.Y.0012.000000T0000Z-221209T0600Z/
Northern Humboldt Interior-Southern Humboldt Interior-
1203 PM PST Thu Dec 8 2022

...WINTER WEATHER ADVISORY IS CANCELLED...


$$

CAZ107-090415-
/O.CON.KEKA.WS.W.0006.221210T0000Z-221211T1200Z/
/O.CON.KEKA.WW.Y.0012.000000T0000Z-221209T0600Z/
Northern Trinity-
1203 PM PST Thu Dec 8 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING ABOVE 2500 FEET...
...WINTER STORM WARNING REMAINS IN EFFECT FROM 4 PM FRIDAY TO
4 AM PST SUNDAY ABOVE 2500 FEET...

* WHAT...For the Winter Storm Warning above 2500 feet, heavy 
  snow expected. Total snow accumulations of up to 24 inches. 
  Winds gusting as high as 65 mph. For the Winter Weather 
  Advisory above 2500 feet, snow. Additional snow accumulations 
  of up to 5 inches.

* WHERE...Northern Trinity County.

* WHEN...For the Winter Storm Warning, from 4 PM Friday to 4 AM 
  PST Sunday. For the Winter Weather Advisory, until 10 PM PST 
  this evening.

* IMPACTS...Travel could be very difficult to impossible. The 
  hazardous conditions could impact the morning or evening 
  commute. Strong winds could cause tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

Slow down and use caution while traveling. 

The latest road conditions for the state of California can be
obtained by calling 1-800-GAS-ROAD.

&&

$$

CAZ108-090415-
/O.CON.KEKA.WW.Y.0012.000000T0000Z-221209T0600Z/
/O.CON.KEKA.WW.Y.0013.221210T0000Z-221210T1200Z/
Southern Trinity-
1203 PM PST Thu Dec 8 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING ABOVE 2500 FEET...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 PM FRIDAY TO
4 AM PST SATURDAY ABOVE 3000 FEET...

* WHAT...For the first Winter Weather Advisory above 2500 feet,
  snow. Additional snow accumulations of up to 4 inches. For the
  second Winter Weather Advisory above 3000 feet, snow expected.
  Total snow accumulations of up to 7 inches. Winds gusting as 
  high as 65 mph.

* WHERE...Southern Trinity County.

* WHEN...For the first Winter Weather Advisory, until 10 PM PST 
  this evening. For the second Winter Weather Advisory, from 4 
  PM Friday to 4 AM PST Saturday.

* IMPACTS...Travel could be very difficult to impossible. The 
  hazardous conditions could impact the morning or evening 
  commute. Strong winds could cause tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state of California can be
obtained by calling 1-800-GAS-ROAD.

&&

$$
757 
WWUS46 KEKA 082208
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
208 PM PST Thu Dec 8 2022

CAZ107-090615-
/O.CON.KEKA.WS.W.0006.221210T0000Z-221211T1200Z/
/O.CON.KEKA.WW.Y.0012.000000T0000Z-221209T0600Z/
Northern Trinity-
208 PM PST Thu Dec 8 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING ABOVE 2500 FEET...
...WINTER STORM WARNING REMAINS IN EFFECT FROM 4 PM FRIDAY TO
4 AM PST SUNDAY ABOVE 2500 FEET...

* WHAT...For the Winter Storm Warning above 2500 feet, heavy snow
  expected. Total snow accumulations of 7 to 24 inches. Winds 
  gusting as high as 65 mph. For the Winter Weather Advisory above
  2500 feet, snow. Additional snow accumulations of up to 4 
  inches.

* WHERE...Northern Trinity County.

* WHEN...For the Winter Storm Warning, from 4 PM Friday to 4 AM 
  PST Sunday. For the Winter Weather Advisory, until 10 PM PST 
  this evening.

* IMPACTS...Travel could be very difficult to impossible. The 
  hazardous conditions could impact the morning or evening 
  commute. Strong winds could cause tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

Slow down and use caution while traveling. 

The latest road conditions for the state of California can be
obtained by calling 1-800-GAS-ROAD.

&&

$$

CAZ108-090615-
/O.CON.KEKA.WW.Y.0012.000000T0000Z-221209T0600Z/
/O.CON.KEKA.WW.Y.0013.221210T0000Z-221210T1200Z/
Southern Trinity-
208 PM PST Thu Dec 8 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING ABOVE 2500 FEET...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 PM FRIDAY TO
4 AM PST SATURDAY ABOVE 3000 FEET...

* WHAT...For the first Winter Weather Advisory above 2500 feet,
  snow. Additional snow accumulations of up to two inches. For the
  second Winter Weather Advisory above 3000 feet, snow expected.
  Total snow accumulations of up to 7 inches. Winds gusting as 
  high as 65 mph.

* WHERE...Southern Trinity County.

* WHEN...For the first Winter Weather Advisory, until 10 PM PST 
  this evening. For the second Winter Weather Advisory, from 4 
  PM Friday to 4 AM PST Saturday.

* IMPACTS...Travel could be very difficult to impossible. The 
  hazardous conditions could impact the morning or evening 
  commute. Strong winds could cause tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state of California can be
obtained by calling 1-800-GAS-ROAD.

&&

$$
698 
WWUS46 KEKA 090637
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
1037 PM PST Thu Dec 8 2022

CAZ107-091445-
/O.CON.KEKA.WS.W.0006.221210T0000Z-221211T1200Z/
Northern Trinity-
1037 PM PST Thu Dec 8 2022

...WINTER STORM WARNING REMAINS IN EFFECT FROM 4 PM FRIDAY TO
4 AM PST SUNDAY ABOVE 2500 FEET...

* WHAT...Heavy snow expected above 2500 feet. Total snow
  accumulations of 7 to 24 inches. Winds gusting as high as 65
  mph.

* WHERE...Northern Trinity County. This mostly effects stretches
  of Hwy 3 through the Trinity Alps. 

* WHEN...From 4 PM Friday to 4 AM PST Sunday.

* IMPACTS...Travel could be very difficult to impossible. The 
  hazardous conditions could impact the evening commute. Strong 
  winds could cause tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state of California can be
obtained by calling 1-800-GAS-ROAD.

&&

$$

CAZ108-091445-
/O.CON.KEKA.WW.Y.0013.221210T0000Z-221210T1200Z/
Southern Trinity-
1037 PM PST Thu Dec 8 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 PM FRIDAY TO
4 AM PST SATURDAY ABOVE 3000 FEET...

* WHAT...Snow expected above 3000 feet. Total snow accumulations
  of up to 7 inches. Winds gusting as high as 65 mph.

* WHERE...Southern Trinity County. This mostly effects portions of
  Hwy 299 and Hwy 36.

* WHEN...From 4 PM Friday to 4 AM PST Saturday.

* IMPACTS...Travel could be very difficult to impossible. The 
  hazardous conditions could impact the evening commute. Strong 
  winds could cause tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state of California can be
obtained by calling 1-800-GAS-ROAD.

&&

$$
833 
WWUS46 KEKA 091448
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
648 AM PST Fri Dec 9 2022

CAZ107-092300-
/O.CON.KEKA.WS.W.0006.221210T0000Z-221211T1200Z/
Northern Trinity-
648 AM PST Fri Dec 9 2022

...WINTER STORM WARNING REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM PST SUNDAY ABOVE 2500 FEET...

* WHAT...Heavy snow expected above 2500 feet. Total snow
  accumulations of 7 to 24 inches. Winds gusting as high as 65 
  mph.

* WHERE...Northern Trinity County.

* WHEN...From 4 PM this afternoon to 4 AM PST Sunday.

* IMPACTS...Travel could be very difficult to impossible. The 
  hazardous conditions could impact the evening commute. Very 
  strong winds could cause extensive tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state of California can be
obtained by calling 1-800-GAS-ROAD.

&&

$$

CAZ108-092300-
/O.CON.KEKA.WW.Y.0013.221210T0000Z-221210T1200Z/
Southern Trinity-
648 AM PST Fri Dec 9 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM PST SATURDAY ABOVE 3000 FEET...

* WHAT...Snow expected above 3000 feet. Total snow accumulations
  of up to 7 inches. Winds gusting as high as 65 mph.

* WHERE...Southern Trinity County.

* WHEN...From 4 PM this afternoon to 4 AM PST Saturday.

* IMPACTS...Travel could be very difficult to impossible. The 
  hazardous conditions could impact the evening commute. Very 
  strong winds could cause extensive tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state of California can be
obtained by calling 1-800-GAS-ROAD.

&&

$$
834 
WWUS46 KEKA 092244
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
244 PM PST Fri Dec 9 2022

CAZ107-100645-
/O.CON.KEKA.WS.W.0006.221210T0000Z-221211T1200Z/
Northern Trinity-
244 PM PST Fri Dec 9 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY
ABOVE 2500 FEET...

* WHAT...Heavy snow expected above 2500 feet. Total snow
  accumulations of up to 42 inches on peaks with 4 inches near
  Scott Mountain Pass. Winds gusting as high as 70 mph.

* WHERE...Northern Trinity County.

* WHEN...Until 4 AM PST Sunday.

* IMPACTS...Travel could be very difficult to impossible. The 
  hazardous conditions could impact the evening commute. Very 
  strong winds could cause extensive tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state of California can be
obtained by calling 1-800-GAS-ROAD.

&&

$$

CAZ108-100645-
/O.CON.KEKA.WW.Y.0013.221210T0000Z-221210T1200Z/
Southern Trinity-
244 PM PST Fri Dec 9 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY ABOVE 3000 FEET...

* WHAT...Wet snow expected above 3000 feet. Total snow
  accumulations of 3 to 7 inches along upper elevation portions of
  Highway 36. Winds gusting as high as 55 mph.

* WHERE...Southern Trinity County.

* WHEN...Until 4 AM PST Saturday.

* IMPACTS...Travel could be very difficult to impossible. The 
  hazardous conditions could impact the evening commute. Strong 
  winds could cause tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state of California can be
obtained by calling 1-800-GAS-ROAD.

&&

$$
031 
WWUS46 KEKA 100626
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
1026 PM PST Fri Dec 9 2022

CAZ107-101430-
/O.CON.KEKA.WS.W.0006.000000T0000Z-221211T1200Z/
Northern Trinity-
1026 PM PST Fri Dec 9 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY
ABOVE 2500 FEET...

* WHAT...Heavy snow above 2500 feet. Total snow accumulations of
  up to 3 feet on peaks with about 2 feet near Scott Mountain 
  Pass. Winds gusting as high as 70 mph.

* WHERE...Northern Trinity County.

* WHEN...Until 4 AM PST Sunday.

* IMPACTS...Travel could be very difficult to impossible. Very 
  strong winds could cause extensive tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state of California can be
obtained by calling 1-800-GAS-ROAD.

&&

$$

CAZ108-101200-
/O.CON.KEKA.WW.Y.0013.000000T0000Z-221210T1200Z/
Southern Trinity-
1026 PM PST Fri Dec 9 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY ABOVE 3000 FEET...

* WHAT...Wet snow above 3000 feet. Total snow accumulations along
  Highway 36 at lower elevations are about 3 to 8 inches and at
  higher elevations up to 20 inches. Winds gusting as high as 55 
  mph.

* WHERE...Southern Trinity County.

* WHEN...Until 4 AM PST Saturday.

* IMPACTS...Travel could be very difficult. Strong winds could 
  cause tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state of California can be
obtained by calling 1-800-GAS-ROAD.

&&

$$
783 
WWUS46 KEKA 101527
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
727 AM PST Sat Dec 10 2022

CAZ107-102330-
/O.CON.KEKA.WS.W.0006.000000T0000Z-221211T1200Z/
Northern Trinity-
727 AM PST Sat Dec 10 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY
ABOVE 2500 FEET...

* WHAT...Heavy snow above 2500 feet. Additional snow accumulations
  of up to 15 inches on Scott Mountain Summit. Winds gusting as 
  high as 40 mph.

* WHERE...Northern Trinity County.

* WHEN...Until 4 AM PST Sunday.

* IMPACTS...Travel could be very difficult to impossible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state of California can be
obtained by calling 1-800-GAS-ROAD.

&&

$$
086 
WWUS46 KEKA 102236
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
236 PM PST Sat Dec 10 2022

CAZ107-102345-
/O.CAN.KEKA.WS.W.0006.000000T0000Z-221211T1200Z/
Northern Trinity-
236 PM PST Sat Dec 10 2022

...WINTER STORM WARNING IS CANCELLED...

Storms capable of heavy snow have moved out of the area. An
additional 2 to 4 inches of gradual snow fall are possible as low
as 2000 feet over the next 24 hours. 


$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this winter storm warning went out at Dec 8, 4:44 AM PST, 4 hours 47 minutes earlier.

Area forecast discussion, Dec 8, 4:44 AM PST, 4 hours 47 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
444 AM PST Thu Dec 8 2022

.SYNOPSIS...Beneficial rainfall and mountain snow will continue
to spread across Northwest California today. A more significant
storm system is then forecast to impact the region Friday through
Sunday.

&&

.DISCUSSION...The first round of rain, wind, and mountain snow has
started spread across Northwest California this morning as a
shortwave trough moves across the area. Rain will be beneficial
today and winds will slowly wind down from north to south starting
later this morning. Gusts topping out around 30 to 35 can be
expected. A Winter Weather Advisory is also in effect for Trinity
and portions of eastern Humboldt above 2,500 feet through this
evening. There will be a brief break in precipitation tonight and
Friday morning, though there still may be some stubborn showers that
linger. The second, and stronger, system will then move across the
area starting after midday Friday. Widespread rain will then spread
across Northwest California, with moderate to locally heavy rain
expected Friday night and early Saturday. Some rises on area rivers
and streams can be expected, and perhaps some localized minor small
stream flooding, as well as rock/mud slides. Winds will be quite
gusty with this second system. Gusts up to around 50 mph are
forecast over the ridges and exposed coastal headlands starting
Friday evening and persisting through the early morning hours of
Saturday, particularly in Del Norte and Humboldt. A Wind Advisory
has been issued for portion of Del Norte and Humboldt to cover these
gusty winds. Snow levels are forecast to be around 2,500 to 3,000
feet in Trinity and higher elsewhere. A Winter Storm Warning remains
in effect from Friday evening through Saturday for northern Trinity
where some potentially heavy snow could occur. In addition,
instability will increase Friday night and Saturday and a slight
chance of thunder will be possible over the waters and coast on
Saturday as the upper-level low approaches and moves over the area.

A more showery regime will take hold late Saturday and into
Sunday. Latest guidance shows showery coverage dwindling
throughout Sunday and coming to an end by late Sunday evening.
Clusters then suggest that troughing will persist over the Western
U.S. as high pressure builds over the Northeast Pacific on
Tuesday. Much uncertainty lies amongst the clusters in the mid to
late next week forecast, but another low pressure system may be
in store for Northwest California by late next week.

&&

.AVIATION...The primary concern for the aviators today will be low
level wind shear (LLWS), with gusty SW winds as secondary. Southerly
winds are gradually increasing as a frontal boundary approaches the
region. Conditions are expected to quickly worsen after 16Z with the
low level jet alongside the frontal boundary moving into our region.
These will bring gusty southerly winds up to around 25 to 35 kts for
KACV and KCEC, and around 20 kts at KUKI early in the afternoon. In
addition, LLWS from 40 to 50 kt around 1000-2000 feet AGL in the
coastal terminals through 08/21Z, while 30 to 40 kt is forecast for
KUKI from 08/19Z through 09/01Z. Showers will be in the increase
late in the morning/early afternoon. Expect mainly VFR to MVFR
conditions dipping to IFR in periods of heavy rain.

&&

.MARINE...Gale force gusts and steep seas over the northern waters
through mid morning, while winds in advisory criteria level south of
Cape Mendocino. Winds are expected to diminish in the wake of the
front during the afternoon and drop to below advisory criteria
across the waters. A mid-period NW swell will also move through the
waters during evening. Thereafter, a stronger frontal system is
forecast to yield possible storm force gusts and very steep,
hazardous seas across the waters Friday afternoon and evening, with
gale force winds over the southern waters. In addition, a large mid-
period NW swell is expected to build across the waters on Friday and
increase to around 16 to 18 feet late Saturday night.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Wind Advisory from 4 PM Friday to 4 AM PST Saturday for
     CAZ101>106.

     Winter Weather Advisory until 10 PM PST this evening for
     CAZ105>108.

     Winter Storm Watch from Friday afternoon through late
     Saturday night for CAZ107.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Gale Warning until 10 AM PST this morning for PZZ450.

     Storm Warning from 1 PM Friday to 2 AM PST Saturday for
     PZZ450-470.

     Small Craft Advisory until 9 PM PST this evening for PZZ455-
     475.

     Gale Warning from 3 PM Friday to 4 AM PST Saturday for
     PZZ455-475.

     Gale Warning until 9 AM PST this morning for PZZ470.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Dec 8, 9:01 AM PST, 30 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
901 AM PST Thu Dec 8 2022

CAZ101-102-104-081815-
Coastal Del Norte-Del Norte Interior-Southwestern Humboldt-
901 AM PST Thu Dec 8 2022

...HIGH WIND WARNING IN EFFECT FROM 4 PM FRIDAY TO 1 AM PST
SATURDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A High Wind Warning is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ109>113-081815-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
901 AM PST Thu Dec 8 2022

...WIND ADVISORY IN EFFECT FROM 10 PM FRIDAY TO 4 AM PST SATURDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Wind Advisory is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ105-106-108-081815-
Northern Humboldt Interior-Southern Humboldt Interior-
Southern Trinity-
901 AM PST Thu Dec 8 2022

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...
...HIGH WIND WARNING IN EFFECT FROM 4 PM FRIDAY TO 1 AM PST
SATURDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Winter Weather Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A High Wind Warning is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ103-081815-
Northern Humboldt Coast-
901 AM PST Thu Dec 8 2022

...WIND ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 1 AM PST SATURDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Wind Advisory is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ114-115-081815-
Northern Lake-Southern Lake-
901 AM PST Thu Dec 8 2022

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ107-081815-
Northern Trinity-
901 AM PST Thu Dec 8 2022

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...
...HIGH WIND WARNING IN EFFECT FROM 4 PM FRIDAY TO 1 AM PST
SATURDAY...
...WINTER STORM WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Winter Weather Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A High Wind Warning is currently in effect.
A Winter Storm Watch is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 8, 2:37 AM PSTGale WarningEKA52 hr
Dec 8, 2:37 AM PSTStorm WarningEKA49 hr
Dec 8, 2:52 AM PSTWind AdvisoryEKADel Norte, Humboldt, Lake, Mendocino52 hr
Dec 8, 9:01 AM PSTHigh Wind WarningEKADel Norte, Humboldt, Trinity43 hr
Dec 8, 9:31 AM PSTWinter Weather AdvisoryEKATrinity42 hr
Dec 8, 9:33 AM PSTSmall Craft AdvisoryEKA27 hr

Nearby

Winter Storm Warnings in California, 2022Every winter storm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.